# SDR USAABB97159

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hpsov
- Part number: 7902702
- Condition: Faulty
- Location: Rt Engine
- Part time: 9,864 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 894 - EN ROUTE PHL-FRA - CREW RECEIVED THE EICAS MESSAGE 'R ENG HPSOV' AND ASSOCIATED BLEED LIGHT.  THE RIGHT ENGIEN PRESSURE WAS LOW.  CREW ALSO HAD NO RIGHT ENGINE ANTI-ICE.  FLT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MX REPLACED TEH RT ENGINE HIGH PRESSUR SHUTOFF VALVE.  (M)
